# SDR ASOA2012122802727

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 20,938 hours, 19,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT 1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LT NR 1 EXTERIOR EMERGENCY LIGHT BULB  IAW AMM 33-51-21.  OP CHECKED GOOD.
